Jump to content



Photo

Horrible Withdrawal


  • Please log in to reply
3 replies to this topic

#1 kitchenhag

kitchenhag

    Member

  • Members
  • PipPip
  • 19 posts

Posted 13 January 2019 - 11:11 PM

I can't beleive the hell this medication has put me in.

The dizziness and feeling of heart issues is unbelievable

I can't go to the ER or drs every time I feel like I'm having a heart issue. I can't afford it.
My only fear is that I will actually be having a heart attack and not know,

Has anyone else had this issue?

#2 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 2,108 posts
  • LocationLondon, UK

Posted 14 January 2019 - 08:37 AM

Unfortunately, I can believe what it is putting you through.

 

When you say "heart issues" - what exactly is happening?

 

Dizziness is one of most common complaints during withdrawal, second only to headaches I think. I have had 4 trips to the ER during my withdrawal due to seizures. Never had even one before all this nightmare drug...


#3 gail

gail

    God-like

  • Site Supporter
  • 5,209 posts
  • LocationSherbrooke, PQ
  • why_joining:
    5 months on cymbalta, scary side effects, never felt good.
    Needed understanding and support, and a place where I was not alone. To read others stories and realizing that I was not the only one going through all that crap.
    In hope that one day, I can return the favors in some kind of way.

Posted 14 January 2019 - 08:38 AM

Hello KB,

I can only say that many of us landed in the ER many times thinking they were dying.

Fishinghat will be in later to reassure you. What are the symptoms?

As for dizziness, it's one of the major complaints.

#4 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 9,707 posts
  • LocationMissouri

Posted 14 January 2019 - 08:59 AM

Hi kitchenhag

Let me guess, heart pounding, fast pulse, light headed, maybe a skip beat or two. All of this is common during withdrawal. Cymbalta is a snri which means it controls serotonin and norepinephrine. Norepinephrine is converted by our bodies into adrenaline. Without the Cymbalta present to control it then adrenaline levels spike and cause the symptoms you mention. Many drs prescribe a beta-blocker during this period to help these physical symptoms.

The only thing you can do is try and take it easy and rest as much as possible. The more you are active the more your body will want to produce adrenaline.

Coming off Cymbalta can take a great deal of time. Time and patience.



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users